# SDR UALA2011011900304

- Difficulty date: January 18, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 61,726 hours, 22,789 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 324, RBL 58 HAS CORROSION.  MAJOR REPAIR ACCOMPLISHED: REPAIRED FLOORBEAM T-CHORD PER EA PD 57-53-071 AND UA EVA 80477.  MECH P531 INSP Q834 A NEW FAA FORM 8100-9 SHOWING COMPLIANCE TO 14CFR 25.571 AND 26. 43 (D) MUST BE ISSUED WITHIN 24 MONTHS FROM JAN 13,2011 FOR THIS REPAIR TO REMAIN VALID AND THE AIRCRAFT TO REMAIN AIRWORTHY.
